Psych Central

Go Back   Forums at Psych Central > >



advertisement
Reply
 
Thread Tools Display Modes
Old 01-18-2019, 08:13 AM   #11
John Primo78
Member
John Primo78 has no updates.
 
Member Since: Jul 2016
Location: Niantic, ct
Posts: 147
2 yr Member
Default Re: Lamictal and tiredness

While itís not a stimulantPer say but it will raise your blood pressure and stimulate some things sometimes in a negative way and make it difficult to sleep for example are used to get tired around one or 2 oíclock and take a nap ever since Prozac Iíve been up at 6 AM and in bed at 11 PM so it is kind of stimulating but itís not a stimulant as far as I drug to make you hyper but it will stimulate im a way
John Primo78 is offline   Reply With Quote
"Thanks for this!" says:

advertisement
Old 02-04-2019, 02:45 AM   #12
Ylba
Member
Ylba has no updates.
 
Member Since: Apr 2018
Location: US
Posts: 107
Default Re: Lamictal and tiredness

That's a really high dose. I wonder if that's what's making you tired and if you lowered the dose and maybe supplemented with another medication if that would help. Discuss with your psychiatrist.
Ylba is offline   Reply With Quote
Reply

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off



All times are GMT -5. The time now is 06:45 PM.


Powered by vBulletin® — Copyright © 2000 - 2019, Jelsoft Enterprises Ltd.




advertisement

 

The material on this site is for informational purposes only, and is not a substitute for medical advice,
diagnosis or treatment provided by a qualified health care provider. .
Always consult your doctor or mental health professional before trying anything you read here.

 

HomeAbout UsContact UsPrivacy PolicyTerms of UseDisclaimer
Forums HomeCommunity GuidelinesHelp


 
Helplines and Lifelines